# SDR NACA2024012930001

- Difficulty date: January 23, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 83,893 hours, 21,372 cycles
- Engine: Pwa PW4062
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 2718A
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI-ICE. REMOVED AND REPLACED ENGINE THERMAL ANTI-ICE VALVE IAW AMM 30-21-03 OPS CHECK OK. UNIT IS UNKNOWN TO TRAX.
